Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1084859, 19 pages
http://dx.doi.org/10.1155/2016/1084859
Research Article

Weighted Estimates for Toeplitz Operators Related to Pseudodifferential Operators

School of Sciences, China University of Mining and Technology, Beijing 100083, China

Received 7 January 2016; Accepted 10 February 2016

Academic Editor: Dashan Fan

Copyright © 2016 Yan Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. J. Kohn and L. Nirenberg, “An algebra of pseudo-differential operators,” Communications on Pure and Applied Mathematics, vol. 18, pp. 269–305, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. Hörmander, “Pseudo-differential operators,” Communications on Pure and Applied Mathematics, vol. 18, pp. 501–517, 1965. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. Hörmander, “Pseudo-differential operators and hypoelliptic equations,” Proceeding of Symposia in Pure Mathematics, vol. 10, pp. 138–183, 1967. View at Google Scholar
  4. A. A. Laptev, “Spectral asymptotics of a class of Fourier integral operators,” Trudy Moskovskogo Mathematics Obshchestva, vol. 43, pp. 92–115, 1981 (Russian). View at Google Scholar · View at MathSciNet
  5. C. Fefferman, “Lp-bounds for a class of pseudo-differential operators,” Israel Journal of Mathematics, vol. 14, pp. 413–417, 1973. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Alvarez and J. Hounie, “Estimates for the kernel and continuity properties of pseudo-differential operators,” Arkiv för Matematik, vol. 28, no. 1, pp. 1–22, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Chanillo, “Remarks on commutators of pseudo-differential operators,” Contemporary Mathematics, vol. 205, pp. 33–37, 1997. View at Google Scholar
  8. S. Chanillo and A. Torchinsky, “Sharp function and weighted Lp estimates for a class of pseudo-differential operators,” Arkiv för Matematik, vol. 24, pp. 1–25, 1986. View at Google Scholar
  9. Y. Lin and S. Z. Lu, “Pseudo-differential operators on Sobolev and Lipschitz spaces,” Acta Mathematica Sinica, vol. 26, no. 1, pp. 131–142, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Mathematical Series no. 30, Princeton University Press, Princeton, NJ, USA, 1970. View at MathSciNet
  11. N. Miller, “Weighted sobolev spaces and pseudo-differential operators with smooth symbols,” Transactions of the American Mathematical Society, vol. 269, no. 1, pp. 91–109, 1982. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Tang, “Weighted norm inequalities for pseudo-differential operators with smooth symbols and their commutators,” Journal of Functional Analysis, vol. 262, no. 4, pp. 1603–1629, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. J. Garcia-Cuerva and J. R. de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, Amsterdam, The Netherlands, 1985.
  14. R. Coifman, R. Rochberg, and G. Weiss, “Factorization theorems for Hardy spaces in several variables,” Journal of Functional Analysis, vol. 103, pp. 611–635, 1976. View at Google Scholar
  15. P. Auscher and M. E. Taylor, “Paradifferential operators and commutator estimates,” Communications in Partial Differential Equations, vol. 20, no. 9-10, pp. 1743–1775, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Taylor, “Commutator estimates,” Proceedings of the American Mathematical Society, vol. 131, no. 5, pp. 1501–1507, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Lin, “Commutators of pseudo-differential operators,” Science in China Series A: Mathematics, vol. 51, no. 3, pp. 453–460, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. N. Michalowski, D. J. Rule, and W. Staubach, “Weighted norm inequalities for pseudo-pseudodifferential operators defined by amplitudes,” Journal of Functional Analysis, vol. 258, no. 12, pp. 4183–4209, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. G. Krantz and S. Y. Li, “Boundedness and compactness of integral operators on spaces of homogeneous type and applications,” Journal of Mathematical Analysis and Applications, vol. 258, no. 2, pp. 629–641, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. R. Coifman, “A real variable characterization of Hp,” Studia Mathematica, vol. 51, pp. 269–274, 1974. View at Google Scholar
  21. C. Fefferman and E. M. Stein, “Hp spaces of several variables,” Acta Mathematica, vol. 129, no. 3-4, pp. 137–193, 1972. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. M. Paluszyński, “Characterization of the Besov spaces via the commutator operator of Coifman, Rochberg and Weiss,” Indiana University Mathematics Journal, vol. 44, no. 1, pp. 1–17, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  23. C. Pérez, “Endpoint estimates for commutators of singular integral operators,” Journal of Functional Analysis, vol. 128, no. 1, pp. 163–185, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet